World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 22, Issue 12 (December 2012)

No Access
STRONG AND WEAK SEMICLASSICAL LIMIT FOR SOME ROUGH HAMILTONIANS
  • 1250038

https://doi.org/10.1142/S0218202512500388

No Access
AN EFFECTIVE MASS MODEL FOR THE SIMULATION OF ULTRA-SCALED CONFINED DEVICES
  • 1250039

https://doi.org/10.1142/S021820251250039X

No Access
IMPROVING CONVERGENCE IN NUMERICAL ANALYSIS USING OBSERVERS — THE WAVE-LIKE EQUATION CASE
  • 1250040

https://doi.org/10.1142/S0218202512500406

No Access
CROSS DIFFUSION AND NONLINEAR DIFFUSION PREVENTING BLOW UP IN THE KELLER–SEGEL MODEL
  • 1250041

https://doi.org/10.1142/S0218202512500418

No Access
DISCONTINUOUS GALERKIN METHODS FOR THE MULTI-DIMENSIONAL VLASOV–POISSON PROBLEM
  • 1250042

https://doi.org/10.1142/S021820251250042X

No Access
ON THE SOLVABILITY OF MAXIMUM ENTROPY MOMENT PROBLEMS IN TEXTURE ANALYSIS
  • 1250043

https://doi.org/10.1142/S0218202512500431